# SDR 95ZZZX5945

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems, LLC., repair station VIBR368K
- Aircraft: N6685D
- Make and model: Beech 58P
- Aircraft serial: TJ241
- Engine: Cont TSIO520WB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rings
- Condition: Seized
- Location: Cyls 2,4,6
- Part time: 602 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OPERATOR REPORTED EXCESSIVE OIL CONSUMPTION.  COMPRESSION ON CYLINDERS 2, 4, AND 6 WAS BELOW MINIMUMS WITH BLOWBY BY PISTON RINGS.  DISASSEMBLY REVEALED THE RINGS ON ALL THREE PISTIONS WERE SEIZED DUE TO CARBON BUILD-UP.  THE ENGINE HAS BEEN SERVICED WITH AEROSHELL 15W50 OIL SINCE COMPLETING NORMAL BREAKING.  SUBMITTER STATED THIS SAME CONDITION HAS BEEN NOTED ON OTHER CONTINENTAL ENGINES USING AEROSHELL 15W50.
